# SDR ASOA201000804

- Difficulty date: May 24, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 15,717 hours, 10,821 cycles
- System (JASC): 5241 · Galley Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: Galley Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR FAILED FUNCTIONAL CHECK. FORCE REQUIRED TO COMPLETE THE UNLATCH CYCLE IS 48 LBF MAXIMUM IAW AMM IS 35 LBF.   CLEANED AND LUBRICATED GALLEY SERVICE DOOR LOCKING MECHANISM AND CHECKED ADJUSTMENT IAW AMM 51-41-00-820-801. PERFORMED FUNCTIONAL TEST OF THE GALLEY SERVICE DOOR. OPS CHECK GOOD. IAW AMM 52-41-00-720-801.
